Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is having cramps after menstrual periods a sign of anemia ?

Hello! i m belle 34 years height is 4 11.i weighed 57 kilograms. My one question has been answered by one of your on line doctor . And I am Glad it help me alot. But, he has told me that cramps a week after menstrual period is something to do with the weakness of my body or he told me that my body maybe is very weak and am i maybe experiencing an anaemia .I dont understand it.Co uld you help me please?Thank you!
Asked On : Thu, 8 Sep 2011
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Cramps which occur a week after menses suggest possibility of fibroid uterus or endometroisis. There is something present in the uterus which is causing contractions. Anaemia will not cause contractions , rather just increase weakness, bleeding. Have you been bleeding a lot. You may need to get a thorough checkup by your Gynaecologist and also get urine test and blood test to rule out urinary infection and anaemia. Eat food rich in fresh fruits and green leafy vegetables, drink plenty of water.
Answered: Thu, 8 Sep 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Hi Belle
Welcome to healthcare magic.
Anemia means less blood or hemoglobin a content of red blood cells .When there is less blood or hemoglobin our body cannot transport oxygen efficiently to all parts and therefore we experience weakness, sometimes breathlessness, easy fatigue etc.In many females due to heavy blood loss in periods, anemia is common.To diagnose you need to check your blood test called cbc.To treat you should take iron and multi vitamin capsules and nutritious diet.
Thank you
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor